ICHINOSE WATARU

Faculty of Science 

Professor Professor Emeritus 

Researcher Information

Degree

  • Doctor of Science, Osaka university

Field Of Study

  • 偏微分方程式論

Educational Background

  • 1978 - 1981, Osaka University, Graduate School, Division of Natural Science
  • 1976 - 1978, Osaka University, Graduate School, Division of Natural Science
  • 1972 - 1976, Kyoto University, Faculty of Science
Research activity information

Paper

  • On the mathematical formulation of the restricted Feynman path integrals through broken line paths
    Wataru Ichinose
    Osaka Journal of Mathematics(arXiv:2006.02710), 2023, Refereed
  • Notes on the Cauchy problem for the self-adjoint and non-self-adjoint Schr¥"odinger equations with polynomially growing potentials
    Wataru Ichinose, Takayoshi Aoki
    J. Pseudo-Differ. Oper. Appl., 11(2), 703-731, 2020電子ジャーナル
  • On the Feynman path integral for the magnetic Schroedinger equation with a polynomially growing electromagnetic potential
    W. Ichinose
    Review in Mathematical Physics, 31(1), 2020電子ジャーナル
  • Feynman 経路積分の数学的結果, 特集「経路積分を考える - その変遷と基礎物理の発展」
    Wataru Ichinose
    数理科学, (2月号), 60- 68, 2019
  • On the Feynman path integral for the Schr¥"dinger equations with polynomially growing potentials in the spatial direction,
    W. Ichinose
    第57回実函数論・函数解析合同シンポジウム講演集, 108-118, 2019, Refereed, Invitedリポジトリ
  • Feynman経路積分による量子連続測定の数学理論ー位置とスピンの測定
    W. Ichinose
    第38回電子情報通信学会・量子技術研究会, 83- 85, 2018
  • Notes on the Feynman path integral for the Dirac equation
    Wataru Ichinose
    J. Pseudo-Differ. Oper. Apple., 2017, Refereed電子ジャーナル
  • On the construction of the Feynman path integral for the Dirac equation
    Wataru Ichinose
    Suuriken Kokyuroku, Workshop on Path Integrals and Pseudo-Differential Operators, 1958, 63-80, 2015
  • On the Feyman path integral for the Dirac equation in the general dimensional space time
    Wataru Ichinose
    Commu. Math. Phys., 329(2), 483-508, 2014WebofScienceリポジトリ電子ジャーナル
  • On the uniqueness of the polar decomposition of bounded operators in Hilbert spaces.
    Wataru Ichinose, Kanako Iwashita
    Journal of Operator Theory, 70(1), 101-106, 2013
  • The continuity and the differentiability of solutions on parameters to the Schroedinger equations and the Dirac equations
    Wataru Ichinose
    J. Pseudo-differ. Oper.Appl., 3, 399-419, 2012
  • The continuity of solutions with respect to a parameter to symmetric hyperbolic systems
    Wataru Ichinose
    the London volume"Pseudo-Differential Operators: Analysis, Applications and Computations"., 213, 219-234, 2011
  • On the continuity of the solutions with respect to the Shroedinger and the Dirac equations
    Wataru Ichinose
    Progress in Analysis, the proceedings of the 7rd ISAAC congress, 2010
  • On the Feynman paht integral for nonrelativistic quantum electrodynamics
    Wataru Ichinose
    Review in Math. Phys., 22(5), 549-596, 2010WebofScienceリポジトリ電子ジャーナル
  • A mathematical theory of the Feynman path integral for the generalized Pauli equations
    Wataru Ichinose
    J. Math. Soc. Japan, 59, 649-668, 2007
  • L^2 stability and boundedness of the Fourier integral operators applied to the theory of the Feynman path integral
    Wataru Ichinose
    Progress in Analysis, the proceedings of the 5th ISAAC congress, 2, 2007
  • A mathematical note on the Feynman path integral for the quantum electro dynamics
    Wataru Ichinose
    京都大学数理解析研究所講究録, 2007
  • A mathematical theory of the Feynman path integral for the generalized Pauli equations
    Wataru Ichinose
    J. Math. Soc. Japan, 59(2), 2007, Refereed
  • A Mathematical Theory of the Phase Space Feynman Path Integral of the Functional
    Wataru Ichinose
    Commun. Math. Phys., 265, 739-779, 2006
  • On the functional derivatives of the generating functional for correkation functions
    Wataru Ichinose
    京都大学数理解析研究所講究録, (1479), 130-141, 2006
  • A Mathematical Theory of the Phase Space Feynman Path Integral of the Functional
    W. Ichinose
    COMMUNICATIONS IN MATHEMATICAL PHYSICS, 265(3), 739- 779, 2006, RefereedWebofScience
  • The convergence of the Feynman path integrals in the weighted Sobolev spaces and its application
    Wataru Ichinose
    Progress in Analysis, the proceedings of the 3rd ISAAC congress, 2, 1081-1085, 2003
  • Convergence of the Feynman path integral in the weighted Sobolev spaces and the representation of correlation functions
    Wataru Ichinose
    J. Math. Soc. Japan, 55(4), 957-983, 2003WebofScience
  • On convergence of the Feynman path integral in phase space
    Wataru Ichinose
    OSAKA JOURNAL OF MATHEMATICS, 39, 17-33, Jan. 2002WebofScience
  • On convergence of the Feynman path integral in phase space
    Wataru Ichinose
    Osaka J. Math., 39(1), 181-208, 2002
  • The Feynman path integral representation of Green functions of position and momentum operators
    Wataru Ichinose
    京都大学数理解析研究所講究録, 京都大学数理解析研究所講究録(1208), 170-182, Jun. 2001
  • Thephase space feynman path integral with gauge invariance and its convergence
    Wataru Ichinose
    Reviews in Mathematical Physics, 12(11), 1451-1463, 2000WebofScience
  • On convergence of the Feynman path integral formulated through broken line paths
    Wataru Ichinose
    Reviews in Mathematical Physics, 11(8), 1001-1025, 1999WebofScience
  • On the convergence of the Feynman path integral defined through broken line paths
    Wataru Ichinose
    京都大学数理解析研究所講究録, (994), 65-71, May 1997
  • On the semi-classical approximation of the solution of the Heisenberg equation with spin
    Wataru Ichiose
    Ann. Inst. Henri Poincare, Phys. Theor., 67(1), 59-76, 1997
  • On the formulation of the Feynman path integral through broken line paths
    Wataru Ichinose
    Comm. in Math. Phys., 189(1), 17-33, 1997
  • A note on the existence of unitary propagator of equations in quantum mechanics
    Wataru Ichinose
    京都大学数理解析研究所講究録, (905), 6-14, Apr. 1995
  • On the essential self-adjointness of the relativistic hamiltonian with a negative scalar potential
    Wataru Ichinose, Takashi Ichinose
    Rev. Math. Phys., 7(5), 709-722, 1995
  • A note on the existence and h-dependency of the solution of equations in quantum mechanics
    Wataru Ichinose
    Osaka J. Math., 32(2), 327-345, 1995
  • On the essential self-adjointness of the relativistic hamiltonian of a spinless particle
    Wataru Ichinose
    京都大学数理解析研究所講究録, (873), 25-33, May 1994
  • On essential self-adjointness of the relativistic hamiltonian of a spinless particle in a negative scalar potential
    Wataru Ichinose
    Annales de l’Institut Henri Poincar\’e-Physique th\’eorique, 60(5), 241-252, 1994
  • On the Cauchy problem for Schr\"odinger type equations and Fourier integral operators
    Wataru Ichinose
    Journal of Mathematics of Kyoto University, 33, 583-620, Oct. 1993
  • On a necessary condition for $L^2$ well-posedness of the Cauchy problem for some Schr\"odinger type equations with a potential term
    Wataru Ichinose
    Journal of Mathematics of Kyoto University, 33, 647-663, Oct. 1993
  • A note on the essential selfadjointness of the relativistic Hamiltonian with a negative potential
    Wataru Ichinose
    偏微分方程式阪大セミナー報告集, 32-34, Feb. 1993
  • A note on the Cauchy problem for Schr\"odinger type equations on the Riemannian manifold
    Wataru Ichinose
    Mathematica Japonica, 35, 205-213, Jan. 1990
  • On $L^2$ well posedness of the Cauchy problem for Schr\”odinger type equations
    Wataru Ichinose
    Duke Mathematical Journal, 56, 549-588, Jun. 1988
  • The Cauchy problem for Schr\"odinger type equations with variable coefficients
    Wataru Ichinose
    OSAKA JOURNAL OF MATHEMATICS, 24, 853-886, Dec. 1987
  • Some remarks on the Cauchy problem for Schr\”odinger type equations
    Wataru Ichinose
    OSAKA JOURNAL OF MATHEMATICS, 21, 565-581, Dec. 1984
  • On H_{\infty} well posedness of the Cauchy problem for Schr\”odinger type equations
    Wataru Ichinose
    京都大学数理解析研究所講究録, (531), 86-103, Jul. 1984
  • Sufficient condition on H_{\infty} well posedness for Schr\”odinger type equations
    Wataru Ichinose
    Communication in Partial Differential Equations, 9, 33-48, Jan. 1984
  • Propagation of singularities for a hyperbolic system with double characteristics
    Wataru Ichinose
    OsakaJournal of Mathematics, 19, 171-187, Feb. 1982
  • On the propagation of singularities with infinitely many branching points for a hyperbolic equation of second order
    Ichinose W.&Kumano-go, H.
    Communication in Partial Differential Equations, 6, 569-623, May 1981
  • Propagation of singularities for a hyperbolic equation with non-regular characteristic roots
    W. Ichinose,H.Kumanogo
    OSAKA JOURNAL OF MATHEMATICS, 17, 703-749, Oct. 1980
  • On the propagation of singularities for a hyperbolic system with double characteristic roots
    京都大学数理解析研究所講究録, (376), 60-70, Feb. 1980

Research Themes

  • Feynman経路積分の数学的研究とその量子電磁力学・量子情報理論への応用
    科学研究費補助金
    Apr. 2018 - Mar. 2020
  • Feynman経路積分による量子電磁力学の数学的展開
    信州大学
    Apr. 2017 - Mar. 2018
  • 振動型積分作用素理論とそれの量子場のFeynman経路積分への応用
    科学研究費補助金
    Apr. 2016 - Mar. 2017
  • 振動型積分作用素理論とそれの量子場のFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    Apr. 2014 - Mar. 2017
  • 振動型積分作用素理論とそれの場のFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    Apr. 2013 - 2013
  • 振動型積分作用素理論とそれの場のFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    Apr. 2012 - 2012
  • 振動型積分作用素理論とそれの場のFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    Apr. 2011 - 2011
  • 振動型積分作用素理論とそのFeynman経路積分への応用
    Apr. 2010 - 2010
  • 振動型積分作用素理論とそのFeynman経路積分への応用
    Apr. 2010 - 2010
  • 振動型積分作用素理論とそのFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    Apr. 2009 - 2009
  • 振動型積分作用素理論とそのFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    Apr. 2008 - 2009
  • 擬微分作用素理論のFeynman経路積分への応用
    科学研究費補助金, 基盤研究(C)
    2004 - 2006
  • 擬微分作用素理論のFeynman経路積分への応用
    科学研究費補助金
    Apr. 2001 - Mar. 2004
  • 量子力学の方程式の研究